# SDR CA021119006

- Difficulty date: November 6, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cessna 180K
- Aircraft time: 649 hours, 90,994 cycles
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: C5270
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WOULD NOT CHANGE PITCH. PROPELLER WAS SO BADLY CORRODED INTERNALLY THAT THE BEARING SEIZED. ENTIRE PROPELLER SCRAP DUE TO CORROSION.  NO HISTORY OF PROPELLER HAVING BEEN SUBMERGED.
